# SDR CA151119008

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 3,486 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Iced
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FUSELAGE DOOR WARNING LIGHT APPEARED ON ROTATION. DOORS PAGE ON MFD DISPLAYED A FWD CARGO DOOR UNSAFE CONDITION.  QRH RAN WHICH EXTINGUISHED THE LIGHT, HOWEVER THE F/A REPORTED HEARING A LOUD WHISTLING NOISE AND THE DECISION WAS MADE TO TURN BACK TO ORIGINATIING AIRPORT FOR INVESTIGATION.  NO EMERGENCY WAS DECLARED AND NO INJURIES REPORTED.  ON INSPECTION BY CREW, SOME ICE WAS CLEANED OFF BOTH THE SENSOR AND SEAL OF THE FWD CARGO DOOR. RTS.  NO FURTHER DEFECTS NOTED.
